MathSciNet Relay Station
MathSciNet bibliographic data
MR2473253 35K57 (35B40)
Berestycki, Henri; Hamel, François; Nadin, Grégoire Asymptotic spreading in heterogeneous diffusive excitable media. J. Funct. Anal. 255 (2008), no. 9, 2146–2189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement